MAUDE Adverse Event Report: BIOSENSE WEBSTER INC THERMOCOOL SF NAV BI-DIRECTIONAL CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC THERMOCOOL SF NAV BI-DIRECTIONAL CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number BNI35DFH
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 08/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter phone: (b)(6).The device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device 30449397l number, and no internal action related to the complaint was found during the review.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that an (b)(6) male patient underwent an atrial fibrillation (afib) ablation procedure with a thermocool® sf nav bi-directional catheter and suffered heart block requiring a temporary pacemaker.After cardioversion (dc), sinus did not appear with the thermocool sf catheter.Pulmonary vein isolation (pvi) plus line ablation was performed in long-standing persistent af (lsaf) procedure and after that, dc was performed, but sinus did not come out.The patient left the room with temporary pacing.The patient outcome of the adverse event was reported as improved.There was no report that extended hospitalization was required.The physician commented that "since it was sss at the last time sinus was confirmed," the sinus has not come out already from the time of entering the room, and it may be unrelated to the procedure.This adverse event was discovered during use of biosense webster products.The physician¿s opinion on the cause of this adverse event is that it was patient condition related.The physician thought that since the patient has sick sinus syndrome at the last time sinus rhythm was confirmed, the patient already has sick sinus from the time of admission, and it was not related to the procedure.

Brand Name
THERMOCOOL SF NAV BI-DIRECTIONAL CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
MDR Report Key12464078
Report Number2029046-2021-01542
Device Sequence Number13764493
Product Code LPB
UDI-Device Identifier10846835003215
UDI-Public10846835003215
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030031/S025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2023
Device Model NumberBNI35DFH
Device Catalogue NumberBNI35DFH
Device Lot Number30449397L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2021
Initial Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR